From large N matrices to the noncommutative torus

G Landi, F Lizzi, R J Szabo

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)181-201
Number of pages21
JournalCommunications in Mathematical Physics
Volume217
Publication statusPublished - 2001

Cite this

@article{bd648e1741b0467ab7aed844155182cf,
title = "From large N matrices to the noncommutative torus",
author = "G Landi and F Lizzi and Szabo, {R J}",
year = "2001",
language = "English",
volume = "217",
pages = "181--201",
journal = "Communications in Mathematical Physics",
issn = "0010-3616",
publisher = "Springer",

}

From large N matrices to the noncommutative torus. / Landi, G; Lizzi, F; Szabo, R J.

In: Communications in Mathematical Physics, Vol. 217, 2001, p. 181-201.

Research output: Contribution to journalArticle

TY - JOUR

T1 - From large N matrices to the noncommutative torus

AU - Landi, G

AU - Lizzi, F

AU - Szabo, R J

PY - 2001

Y1 - 2001

M3 - Article

VL - 217

SP - 181

EP - 201

JO - Communications in Mathematical Physics

JF - Communications in Mathematical Physics

SN - 0010-3616

ER -